# SDR DALA2025111108260

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 65,338 hours, 47,265 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LT ELEVATOR LOWER SURFACE BTW STA XHS 108 TO XHS 136.   LT ELEVATOR LOWER SURFACE BTW STA XHS 108 TO XHS 136 WAS REPAIRED PER SRM 51-70-13 (1293791)
